Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Delay in periods, had taken pills after intercourse. What could be the cause?

i had an unprotected sex 0n 16 oct.. after that i took unwanted 72 teblet.. i hd little stomach pain 4 sum time.. some drops of blood also fiewn via urine ... jst after 1 week i hd again sex.. bt it ws partially protected.. means condom ws nt used initially... it ws used after sum time.. though i took combination of two pills.. 1st visco s missoline forte with milk(2 teblets) & after 1 hour i took 36 oxy plus(1 tblt).. this i took 4 two days.. at morning & at night.. my last period ws over on 8th oct.. i get my period in 15 to 18 days genrally.. but this time i hv nt got my periods till now.. it iz already 26 days.. y dis iz happening??? m i pregnent?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

You should go for urine pregnancy test.
Urine pregnancy test depend upon hCG hormone in urine which is excreted only after fertilization of ovum.Fertilization process take some time.
Generally,Urine pregnancy test is done after missed period for confirmation of pregnancy,but Ultrasound of pelvis is the investigation of choice for confirmation of pregnancy.It can detect G-sac earliest.

Hope i have answered your query.
Take Care
Dr.Indu Bhushan
Answered: Sat, 28 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor